TITLE

Letter: Amitriptyline and imipramine poisoning in children

AUTHOR(S)
Matthew, H
PUB. DATE
June 1974
SOURCE
British Medical Journal;6/29/1974, Vol. 2 Issue 5921, p726
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64110915

 

Related Articles

  • CORRESPONDENCE. Doll, Richard; Vessey, M.P.; Conway, C.M.; Vowles, Mary; Pethybridge, R.J.; Brimblecombe, Frederic; Nunn, John; Halsey, Michael; Sturrock, Jean; Goodrich, B.H.; Roberts, C.; Scott, R.; Morrison, L.; Gillison, T.H.; McEnery, G.; Winwood, R.S.; Crome, Peter; Mitchell, I. // British Medical Journal;4/21/1979, Vol. 1 Issue 6170, p1078 

    Presents several correspondence related to medicine. Risk of anesthetist for occupational hazard of cancer; Prevention of deaths of enuretic children; Dangers of imipramine poisoning.

  • Primary Prevention of Lead Poisoning in Children. Buttery, C.M.G.; Ellis, Mark R.; Kane, Kevin Y. // American Family Physician;8/15/2001, Vol. 64 Issue 4, p564 

    Presents a letter to the editor on the prevention of lead poisoning in children.

  • Corrigendum to Amitriptyline and tianeptine poisoning treated by naloxone. Ari, Mustafa; Oktar, Süleyman; Duru, Mehmet // Human & Experimental Toxicology;Sep2010, Vol. 29 Issue 9, p797 

    A correction to the article "Amitriptyline and Tianeptine Poisoning Treated by Naloxone" was presented.

  • Amitriptyline/imipramine.  // Reactions Weekly;1/13/2007, Issue 1134, p7 

    The article presents information on the case of an elderly female patient who developed dilated cardiomyopahty during treatment with imipramine and amitriptyline for bipolar disorder. The patient's condition improved after imipramine intake was discontinued and replaced with other drugs. The...

  • Amitriptyline for Intractable Hiccup. Parvin, Rina; Milo, Ron; Klein, Colin; Arlazoroff, Aharon // American Journal of Gastroenterology;Sep1988, Vol. 83 Issue 9, p1007 

    Presents a letter to the editor on amitriptyline for intractable hiccup.

  • A patient who changed my practice. Jackson, Hugh // BMJ: British Medical Journal (International Edition);1/7/95, Vol. 310 Issue 6971, p49 

    Discusses how a child's death due to imipramine overdose spurred the author to do a study on accidental poisoning on children. Establishment of the British Standards Institution (BSI); Inclusion of aspirin and paracetamol in the BSI test; Reduction in the number of children admitted for drug...

  • The assessment of potential drug-drug interactions in South African children and adolescents receiving antidepressants. van Rooyen, Jaycee; Burger, Johanita; Lubbe, Martie // South African Pharmaceutical Journal;2014, Vol. 81 Issue 1, p37 

    The article presents a study for assessing potential drug-drug interactions (DDI) in South African children and adolescents receiving antidepressants in the private healthcare sector. Topics include cross-sectional analysis of nationally representative medicine claims data during 2010, number of...

  • Acute Amitriptyline Poisoning in Childhood: Experience of a Single Center. Ozdemir, Ramazan; Bayrakci, Benan; Tekşam, Ozlem // Journal of Turgut Ozal Medical Center;2013, Vol. 20 Issue 2, p102 

    Objective: High-dose amitriptyline is a common cause of childhood poisoning. The aim of this study was to evaluate the demographic and clinical characteristics of 126 children who presented with amitriptyline poisoning. Material and Methods: The medical records of children who were admitted to...

  • Testicular pain and swelling on withdrawal of imipramine. Perera, M.; Khan, M. A. // British Journal of Psychiatry;Sep98, Vol. 173, p268 

    A letter to the editor about testicular pain and swelling on withdrawal of imipramine is presented.

  • Acute amitriptyline intoxication: an analysis of 44 children. Çaksen, Hüseyin; Akbayram, Sinan; Odabaş, Dursun; Özbek, Hanefi; Erol, Mehmet; Akgün, Cihangir; Tuncer, Oğuz; Yılmaz, Cahide // Human & Experimental Toxicology;Mar2006, Vol. 25 Issue 3, p107 

    The tricyclic antidepressant agents, particularly amitriptyline and dothiepin, are recognized for their potentially lethal cardiovascular and neurological effects in poisoned patients. In this article, the clinical and laboratory findings of 44 children with amitriptyline intoxication are...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics